Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking birth control pills, bleeding, period type pain, mood swings. Continue pills?

I took 2 microgynon pills 3 days running by accident. I was on my period during this time. I bled for a few days. I binned that packet and started a new strip which I aimed to continue taking 1 a day of until it ran out. I am trying to take the pill about 8pm each night as I work shifts so am not up the same time everyday but sometimes Im a couple of hrs late. I ve got period type pains and I am very up and down emotionally. Shall I continue to take the strip of pills, or stop for a week and go back on?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

Mood swings are very common with birth control pills containing ethinyl estradiol and levonorgestrel.

You can change the pill to another one containing ethinylestradiol and drospirenone under doctor's guidance and see the effect.

If you want to continue with this one , it is better to start from the first day of the cycle and do not miss them.

Till then take precautions.

Best wishes
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor